default search action
"Existence of OBIBDs with k=4 with and without nesting."
R. Julian R. Abel, Malcolm Greig, David H. Rees (2003)
- R. Julian R. Abel, Malcolm Greig, David H. Rees:
Existence of OBIBDs with k=4 with and without nesting. Discret. Math. 266(1-3): 3-36 (2003)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.